Universality results on Hurwitz zeta-functions

Tom 108 / 2016

Antanas Laurinčikas, Renata Macaitienė Banach Center Publications 108 (2016), 161-172 MSC: Primary 11M06; Secondary 11M35. DOI: 10.4064/bc108-0-13

Streszczenie

In the paper, we give a survey of the results on the approximation of analytic functions by shifts of Hurwitz zeta-functions. Theorems of such a kind are called universality theorems. Continuous, discrete and joint universality theorems of Hurwitz zeta-functions are discussed.

Autorzy

  • Antanas LaurinčikasFaculty of Mathematics and Informatics
    Vilnius University
    Naugarduko st. 24
    LT-03225, Vilnius, Lithuania
    e-mail
  • Renata MacaitienėResearch Institute
    Šiauliai University
    Vilnius st. 88
    LT-76285, Šiauliai, Lithuania
    and
    Faculty of Business and Technologies
    Šiauliai State College
    Aušros av. 40
    LT-76241, Šiauliai, Lithuania
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek